Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleStable border bases for ideals of points
Author(s) John Abbott, Claudia Fassino, Maria-Laura Torrente
TypeArticle in Journal
AbstractLet X be a set of points whose coordinates are known with limited accuracy; our aim is to give a characterization of the vanishing ideal I ( X ) independent of the data uncertainty. We present a method to compute, starting from X , a polynomial basis B of I ( X ) which exhibits structural stability, that is, if X is any set of points differing only slightly from X , there exists a polynomial set B structurally similar to B , which is a basis of the perturbed ideal I ( X ) .
KeywordsEmpirical points, Vanishing ideal, Border bases
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S0747717108000758
LanguageEnglish
JournalJournal of Symbolic Computation
Volume43
Number12
Pages883 - 894
Year2008
Edition0
Translation No
Refereed No
Webmaster